# SDR GLBA20110524F

- Difficulty date: May 23, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 28,862 hours, 40,584 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT THE CABIN DOOR ANNUNCIATOR ILLUMINATED AT FLIGHT LEVEL 240, MAX DIFF WAS 4.7, MAX DIFF DIDN'T CHANGE. PUT ON MEL. MAINTENANCE FOUND THE PRESSURE LOCK SWITCH SLIGHTLY OUT OF RIG, RE-ADJESTED PRESSURE LOCK SWITCH IAW BMM 52-70-02, ALL CHECKS GOOD.
